# SDR R61A201209250562

- Difficulty date: September 25, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,056 hours, 6,945 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 85517473102
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY MAINT.  FOUND RT SIDE OUTBOARD RIB CRACKED ON HORIZ STAB AT FWD UPPER FLANGE RADIUS, 3/4" LONG.  MX LOCATED AND DRILLED REPAIR ANGLE INSTALLED REPAIR ANGLE TO RIB P/N 85517473-102 IAW Q400 SRM 51-40-07, 55-10-10.  A/C REMAINS IN TUS FOR COMPLETION.
